Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Worms crawling sensation under skin, walls, objects of house. Takes Meth. How to convince for treatment?

I havea friend that dose meth and I believe is addicted to it he swears he has worms crawling on and under his skin he digs at himself to try n get them out n trays to burn them off him n now the walls n other objects in his house because he believes they r all over the place now he refuses to do treatment what should I do
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thanks for query,
Your friend has Methadone side effects .I believe its Methadone & not methamphetamine.
Methadone is a opioid pain reliever, similar to morphine. An opioid is sometimes called a narcotic. It also reduces withdrawal symptoms in people addicted to heroin or other narcotic drugs without causing the "high" associated with the drug addiction.
Just wash his brain that if he will be untreated this worms may gives harmful effect 7 ready him for treatment.
He needs Psychiatric consultation.
Answered: Fri, 3 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor